Ver todas las categorías

CVS Health - Cápsulas de acetaminophen para el alivio premenstrual, máxima potencia, 500 mg, 24 u.

5.0
(10)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Checking store inventory

Información

CVS Health - Cápsulas de acetaminophen para el alivio premenstrual, máxima potencia, 500 mg, 24 u.
24 u., 0.08 lb. N.° de artículo 966978

Elegible para HSA/FSA

 Pamabrom 25mg, pyrilamine maleate 15mg

  • Pain reliever, diuretic, antihistamine
  • Multi-symptom

Uses: For the temporary relief of these symptoms associated with premenstrual syndrome and menstrual periods:

  • Dolor de cabeza
  • Hinchazón
  • Cramps
  • Dolor de espalda
  • Muscular aches
  • Irritabilidad
  • Water-weight gain

 

Specifications
ProblemaAlivio del dolor
FormularioTabletas, pastillas y cápsulas
Ingrediente claveAcetaminophen
Etapa de vidaAdulto
Tipo de productoAnalgésicos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
BackAid
9
HSA/FSA EligibleBACKAID Max Tough on pain, easy on the stomach™ When you're in pain, you need aspirin-free BACKAID for effective, long-lasting pain relief. 1000mg per dose 6 hour formula Aspirin free Caffeine free Won't cause drowsiness BACKAID Max is aspirin-free, ...
CVS Health
26
HSA/FSA EligibleCompare to the active ingredients in Tylenol® Cold + Flu severe Day & Night*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol® Cold + flu severe Day & Night.UsesTemporarily relives these ...
CVS Health
34
HSA/FSA EligibleCompare to the active ingredients in Sudafed PE Pressure + Pain (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Sudafed PE Pressure + Pain).Other information: store at 77 degrees F (25 ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health - Cápsulas de acetaminophen para el alivio premenstrual, máxima potencia, 500 mg, 24 u.

5.0
(10)
Agotado